Extension of an outer homomorphism of Boolean algebras that is $\sigma$-continuous at zero
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1975), pp. 80-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_10_a8,
author = {F. D. Beznosikov},
title = {Extension of an outer homomorphism of {Boolean} algebras that is $\sigma$-continuous at zero},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--81},
year = {1975},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_10_a8/}
}
F. D. Beznosikov. Extension of an outer homomorphism of Boolean algebras that is $\sigma$-continuous at zero. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1975), pp. 80-81. http://geodesic.mathdoc.fr/item/IVM_1975_10_a8/